# SDR SWAA2024112670549

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,377 hours, 43,881 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SHEAR TIE CRACKED BS 665; RBL 65; WL 204<[01] REMOVED AND REPLACED SHEAR TIE AT BS 665 RBL 65 WL 204 IAW SRM 51-40-02 AND DWG # 144A7716 REV:-;[02] VERIFIED CORRECTIVE ACTION #1
